Distribution Dynamics and Nonlinear Growth
Davide Fiaschi () and
Andrea Lavezzi ()
Journal of Economic Growth, 2003, vol. 8, issue 4, 379-401
This paper extends the distribution dynamics approach to the study of the shape of the growth process of a cross-section of countries. We first identify some empirical implications of a nonlinear Solovian growth model with multiple equilibria. These implications are then tested by a novel definition of the state space, which jointly considers income and growth rate. The main findings are that nonlinearity is a salient feature of the overall picture, and that the cross-section dynamics is compatible with the existence of multiple equilibria. We also discuss how the hypothesis of conditional convergence may be challenged in the light of our results. Copyright 2003 by Kluwer Academic Publishers
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (48) Track citations by RSS feed
Downloads: (external link)
http://journals.kluweronline.com/issn/1381-4338/contents link to full text (text/html)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:kap:jecgro:v:8:y:2003:i:4:p:379-401
Ordering information: This journal article can be ordered from
http://www.springer. ... th/journal/10887/PS2
Access Statistics for this article
Journal of Economic Growth is currently edited by Oded Galor
More articles in Journal of Economic Growth from Springer
Bibliographic data for series maintained by Sonal Shukla ().